# SDR SWAA2020111229768

- Difficulty date: November 5, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 57,000 hours, 35,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75' CRACK AT CHEM MILL STOP AT S-10L AT STA 385 DEFECT WITH PART 6, 53-30-25 VERIFIED WITH PART 6, 53-30-07.  COMPLIED WITH EA 20-153-02203 SEE NRC NR D352428.
